Not this again!

Discussion in 'Rants, Musings and Ideas' started by the_me_that_you_know, Jul 14, 2007.

  1. My dosage of abilify was recently raised and my sleep medication was cut off at the same time..... I've been in fucking pain for many hours due to severe headache and being up for more than 24 hours did not help either. If this goes on I will have to go to an ER and pray that I get a doctor who believes me when I tell them what works and what does not. I feel like I'm dying slowly or something. I feel like this torture will never end! Oh my it just hurts me badly and what's worse I live with people who don't really care that this situation is not good for my mood. Also no one knows exactly how much pain my major med causes me. Not everyone gets the side effects I suffer from. Not everyone even knows/believes what I go through but I have to go out & try to get medical attn. The heat will kill me so I have to wait till dark though. I pass the fuck out in this desert sun or all the pain in my head will amplify tenfold. If I were still feeling suicidal I think I'd be dead right now. I'm only in tons of physical pain, which I take too well just from looking at me. That's a bad thing. If I were screaming I'd call an ambulance. This is hell! And all I can do is wait it out.....:mad: